# SDR DXTA2025011501945

- Difficulty date: January 12, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N485QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500823
- Aircraft time: 306 hours, 246 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 21171000401
- Part serial: 00855
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COMING IN FOR LANDING AT CNM WE PUT THE LANDING GEAR DOWN AND DID NOT GET NLG INDICATION. WE ALSO GOT LANDING DISAGREE CAS MESSAGE WE WENT AROUND FOLLOWED THE QRH . BROUGHT LANDING GEAR BACK UP CYCLED THE GEAR  WE GOT INDICATION ALL THREE DOWN AND LOCKED, CAME BACK IN AND LANDED AT CARLSBAD. THIS IS A REPEAT RIGHT UP.   REPLACED NLG ACTUATOR. OPS CHECK GOOD. IAW AMM 32-21-02.
